2017
Том 69
№ 6

All Issues

Kolmogorov-Type Inequalities for Fractional Derivatives on the Half Line

Levchenko D. A.

Full text (.pdf)


Abstract

We obtain new sharp Kolmogorov-type inequalities for the fractional derivatives of functions defined on the half line.

English version (Springer): Ukrainian Mathematical Journal 66 (2014), no. 1, pp 77-85.

Citation Example: Levchenko D. A. Kolmogorov-Type Inequalities for Fractional Derivatives on the Half Line // Ukr. Mat. Zh. - 2014. - 66, № 1. - pp. 71–78.

Full text